# SDR IPXA2024022347710

- Difficulty date: January 16, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 119,477 hours, 20,127 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SKIN, LH WING LE LWR SURFACE PANEL (REPAIR) C/W 1. OK TO INSTALL PANEL NO: 521EB. 2. I.A.W AMM 20-51-01-912-008 REV.109 INSTALL PANEL NO: 521EB. 3. CONDITION CHECK NORMAL. 1.I.A.W AMM 51-24-11-477-083 REV.109,CLEANING UP SURFACE AND ROLLER PAINT. 2.JOB COMPLETED AND CONDITION CHECK NORMAL AND PARTS INFO ATTACHED. REVIEW
